# SDR QXEA9800937

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 85420012091
- Condition: Damaged
- Location: Lt Mlg
- Component: Dhav, 85420012031
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT GEAR DOOR HANGING DOWN ABOUT 2 INCHES IN FLIGHT.  ADJUSTED THE CENTER GEAR DOOR AND REPLACED THE NR 1 AFT OUTBOARD GEAR DOOR (DAMAGED).  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
